# SDR 9JLA2022091537162

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N523AR
- Make and model: Bombdr CL6002D15
- Aircraft serial: CL6055839
- Aircraft time: 2,990 hours, 1,260 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 543036C35
- Part serial: M3892
- Condition: Fault Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A STALL FAIL CAS INDICATION, THE CREW RESET THE SYSTEM BUT THE FAULT CAME ON AGAIN. THE LEFT AND RIGHT SPS INDICATORS SHOW DIFFERENT INDICATIONS. THE MAINTENANCE PROVIDER TROUBLESHOT AND FOUND THE STALL WARNING COMPUTER WAS DEFECTIVE. A REPAIRED CONDITION COMPUTER WAS INSTALLED, MI-66 OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
